Facebook Pixel

Is this a normal symptom after taking Plan B?

By December 12, 2016 - 10:05pm
Rate This

I took Plan B on November 24 about 18 hours after intercourse since I missed 2 pills in the beginning of the pack. Today, December 12, I just experienced some discharge that seemed to be cervical mucus with tinges of brown in it. I take my birth control pills for 3 months in a row, so if I did not continue to take the pills and go through the placebo pills this week I would normally get my period on Wednesday (December 14). Is it normal that I am experiencing this kind of discharge?

Add a Comment1 Comments

I just took a pregnancy test which came back negative. Is this accurate even though my cycles are long since I take continuous birth control for 3 months?

December 13, 2016 - 3:41pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!